# SDR MASA20220413204

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Part serial: NA
- Condition: Corroded
- Location: Sta.305to315&Stg
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STGR 21R AND BETWEEN STA 305 TO 315 WS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERM REPAIR IAW CRJ900 STRUCTURAL REPAIR MANUAL (SRM) 53-21-01-001-002-A01, FIGURE 53-21.-01-991-802, ITEM 1.
